Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 71, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 15, 2007, 7:56 PM CDT for Newton County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2007, 7:56 PM CDT (00:56 UTC)
- Expired
- Jul 15, 2007, 10:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
County Newton County, AR
The radar
The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1450 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLZK 160059 FFWLZK ARC101-160300- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 756 PM CDT SUN JUL 15 2007 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHWESTERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS * UNTIL 1000 PM CDT * AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SLOW MOVING THUNDERSTORM OVER NORTHWESTERN NEWTON COUNTY ABOUT 2 MILES WEST OF MOUNT SHERMAN. THE RADAR ESTIMATED 1 TO 2 INCHES OF RAIN BETWEEN BOXLEY AND ERBIE...OR IN THE VICINITY OF KILGORE MOUNTAIN. WITH ADDITIONAL HEAVY RAINFALL...FLASH FLOODING IS LIKELY TO OCCUR. PRECIPITATION WILL END DURING THE WARNING PERIOD...BUT IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. && DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 3595 9343 3594 9323 3612 9316 3612 9334 $$ 46
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 6:26 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jul 15, 6:26 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 626 PM CDT SUN JUL 15 2007 .AVIATION... ISOLATED THUNDERSTORMS WILL MOVE SOUTHWEST AT 5 MPH MAINLY OVER PARTS OF NORTHERN AND WESTERN ARKANSAS THIS EVENING. THEN VFR CONDITIONS WILL PREVAIL. PATCHY FOG LATE TONIGHT INTO EARLY MONDAY WILL AT TIMES LOWER VISIBILITY TO NEAR 4 MILES.(38) && .PREV DISCUSSION... /ISSUED 224 PM CDT SUN JUL 15 2007/ SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT WEAK BOUNDARY WILL PUSH INTO NORTHERN ARKANSAS THROUGH TONIGHT. AT THE SAME TIME...UPPER TROUGHING REMAINS OVER THE SOUTHEAST PORTION OF THE AREA. THESE SYSTEMS WILL ACT AS A TRIGGER FOR ANY ISOLATED SHOWERS/STORMS THROUGH TONIGHT. THE FRONT WILL WEAKEN AND WASH OUT OVER THE AREA DURING THE NEXT 24 HOURS. UPPER TROUGHING WILL REMAIN OVER THE LOWER MISSISSIPPI VALLEY AND WESTERN GULF COAST REGION THROUGH THE PERIOD. THIS WILL KEEP SMALL...MOSTLY DIURNAL RAIN CHANCES IN ABOUT THE SOUTHERN THIRD OF THE FORECAST AREA. AFTER TONIGHT...RAIN CHANCES WILL BE LITTLE TO NONE IN THE NORTH INITIALLY...AS DRIER AIR IN THE MID AND UPPER LEVELS PUSHES INTO THE REGION IN NORTHWESTERLY/NORTHERLY FLOW...AND AS UPPER LEVEL RIDGING OVER THE SOUTHERN ROCKIES EXPANDS SLIGHTLY INTO THE CENTRAL PLAINS. POPS WILL INCREASE SLIGHTLY IN THE NORTH BY LATE IN THE PERIOD...AS AN UPPER WAVE HEADS OUT OF THE HIGH PLAINS TOWARD THE REGION. CLOUDS WILL DECREASE IN THE NORTH AND CENTRAL...WHICH WILL LEAD TO WARMER TEMPERATURES IN MUCH OF THAT AREA. HOWEVER...READINGS WILL STILL BE VERY CLOSE TO NORMAL FOR THIS TIME OF YEAR. LONG TERM...THURSDAY THROUGH SUNDAY AN ANOMALOUS UPPER AIR PATTERN WILL BE IN PLACE DURING THIS PERIOD...WITH A HIGH AMPLITUDE RIDGE CENTERED OVER THE ROCKY MOUNTAINS...AND AN TROUGH OVER MUCH OF EASTERN NORTH AMERICA. THIS PATTERN MAY ALLOW FOR A FRONTAL PASSAGE LATE IN THE PERIOD...DEPENDING ON THE AMPLITUDE AND WAVELENGTH OF THE PATTERN THAT DEVELOPS. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 90 68 92 72 / 20 20 20 20 CAMDEN AR 86 71 92 70 / 30 20 20 20 HARRISON AR 88 66 92 69 / 20 20 20 20 HOT SPRINGS AR 88 70 94 72 / 20 20 20 20 LITTLE ROCK AR 88 70 93 71 / 20 20 20 20 MONTICELLO AR 86 72 90 71 / 30 20 20 20 MOUNT IDA AR 89 67 93 70 / 20 20 20 20 MOUNTAIN HOME AR 89 66 93 72 / 20 20 20 20 NEWPORT AR 88 68 93 73 / 20 20 20 20 PINE BLUFF AR 87 69 92 72 / 30 20 20 20 RUSSELLVILLE AR 89 69 92 72 / 20 20 20 20 SEARCY AR 88 68 92 70 / 20 20 20 20 STUTTGART AR 88 69 91 71 / 30 20 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...38
Hazardous weather outlook, Jul 15, 9:35 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 935 AM CDT SUN JUL 15 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 935 AM CDT SUN JUL 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA...MAINLY THIS AFTERNOON. SEVERE WEATHER AND FLOODING ARE NOT EXPECTED...BUT A COUPLE OF STORMS DURING THE AFTERNOON COULD BRIEFLY BECOME STRONG WITH GUSTY WINDS...HAIL...AND HEAVY RAINS THAT COULD CAUSE TEMPORARY MINOR FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SOME CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD. THE BEST CHANCE OF RAIN WILL BE DURING THE AFTERNOON AND EVENING AND THAT TIME OF DAY WILL HAVE THE BEST CHANCE FOR ANY HAZARDOUS WEATHER. GUSTY WINDS...HAIL...AND HEAVY RAINS PRODUCING MINOR FLOODING WILL BE THE MAIN HAZARDS THAT COULD RESULT FROM THE SHOWERS AND THUNDERSTORMS. AREAS OF DENSE FOG MAY DEVELOP DURING THE LATE NIGHT AND EARLY MORNING HOURS...ESPECIALLY WHERE HEAVY RAIN FALLS THE PREVIOUS AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 29
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 7:03 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 42 min |
| Jul 15, 7:40 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 35 min |
| Jul 15, 7:49 PM CDT | Flash Flood Warning | LZK | Boone | 116 min |
| Jul 15, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Marion | 28 min |
| Jul 15, 8:14 PM CDT | Flash Flood Warning | LZK | Marion | 2 hr |
| Jul 16, 1:04 PM CDT | Severe Thunderstorm Warning | LZK | Logan | 31 min |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.